Vancomycin induced Leukocytoclastic Vasculitis (LCV) ...
333
Description

Vancomycin induced Leukocytoclastic Vasculitis (LCV) of the Hand

70 M vertebral osteomyelitis on vancomycin and cefepime for around 4 weeks. Presents with diffuse palpable rash. Diagnosis?

Differential for LCV includes drug reaction with eosinophilia and systemic symptoms (DRESS), amyloidosis, antiphospholipid syndrome, atrial myxoma, Behcet disease, Churg-Strauss syndrome, granulomatosis with polyangiitis, HSP, urticarial vasculitis, ITP, meningococcemia.

Multiple etiologic factors including drugs, infections, foods, autoimmune diseases, collagen vascular diseases, and malignancies have been associated with LCV



- Indiana University Infectious Diseases Fellowship @IUIDfellowship



#Vancomycin #Leukocytoclastic #Vasculitis #LCV #Hand #skinrash #dermatology #clinical #photo 
Contributed by

Dr. Gerald Diaz
@GeraldMD
Board Certified Internal Medicine Hospitalist, GrepMed Editor in Chief πŸ‡΅πŸ‡­ πŸ‡ΊπŸ‡Έ - Sign up for an account to like, bookmark and upload images to contribute to our community platform. Follow us on IG:  https://www.instagram.com/grepmed/ | Twitter: https://twitter.com/grepmeded/
Medical jobs
view all

0 Comments

Related content